Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Lattices with involution


Author: J. A. Kalman
Journal: Trans. Amer. Math. Soc. 87 (1958), 485-491
MSC: Primary 06.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0095135-X
MathSciNet review: 0095135
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, rev. ed., New York, 1948. MR 0029876 (10:673a)
  • [2] D. Ellis, Notes on the foundations of lattice theory II, Archiv der Mathematik vol. 4 (1953) pp. 257-260. MR 0057221 (15:192d)
  • [3] N. Funayama, On the completion by cuts of distributive lattices, Proc. Imp. Acad. Tokyo vol. 20 (1944) pp. 1-2. MR 0014063 (7:236a)
  • [4] J. Kalicki and D. Scott, Equational completeness of abstract algebras, Nederlandse Akademie van Wetenschappen. Proceedings Ser. A vol. 58 (1955) pp. 650-659. MR 0074350 (17:571a)
  • [5] M. Ward, The closure operators of a lattice, Ann. of Math. vol. 43 (1942) pp. 191-196. MR 0006144 (3:261e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.00

Retrieve articles in all journals with MSC: 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0095135-X
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society